MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL
Catalog Number CU-23122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "(b)(6) 2025, in icu before insertion, the swg was found kinked prior to the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4) the customer returned one guidewire within the advancer for analysis.Visual analysis revealed that the guidewire was kinked at the distal j-bend.The j-bend was also slightly misshapen.Microscopic examination confirmed the kinking and identified offset coils at the location of the kink.Both welds were present and were observed to be full and spherical.When a lab inventory cap was added to the assembly, the damaged portion of the guidewire would have been located inside the cap, protecting it from damage whilst inside the packaging.No other defects or anomalies were observed.The kink in the guidewire was located 15mm from the distal tip.The overall length of the guidewire measured 604mm, which is within the specification limits of 596mm-604mm per the guidewire product drawing.The outer diameter of the guidewire measured 0.85mm, which is within the specification limits of 0.838mm-0.877mm per guide wire product drawing.The guidewire was functionally tested per the instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The returned guidewire was assembled to the returned tubing assembly.This assembly was then attached to the handle end of a lab inventory ars and introducer needle subassembly.Despite the damage, the guidewire passed through all components with little to no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guidewire damage during use.The instructions caution, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report that the guidewire was kinked was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the guidewire was kinked at the distal j-bend.The j-bend was also slightly misshapen.Microscopic examination confirmed the kinking and identified offset coils at the location of the kink.When fully assembled inside the advancer, the location of the kink would be located inside the guide wire cap, protecting it from damage.The guidewire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings to suggest a manufacturing related cause.Based on the customer report and the sample received, the root cause of this investigation is undetermined as it cannot be determined if the damage occurred before or after customer handling.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported "on (b)(6) 2025, in icu before insertion, the swg was found kinked prior to the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM
Common Device Name
CATEHTER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21976778
Report Number3006425876-2025-00435
Device Sequence Number18454685
Product Code MPB
UDI-Device Identifier00801902100269
UDI-Public(01)00801902100269(11)240130(17)251231(10)71F24A1349(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2025
Device Catalogue NumberCU-23122-F
Device Lot Number71F24A1349
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown